# SDR RRXA991007

- Difficulty date: March 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8091U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45995
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 1690 & 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND CORROSION, FUSELAGE, LONGERON 24 RIGHT BETWEEN STA 1690 AND STA 1700.  DAMAGE EXCEEDED LIMITS IAW DC-8 SRM.  REMOVED DAMAGED, TREATED AREA IAW DC-8 SRM 51-1-8.  RECEIVED NEW FITTING AND INSTALLED IAW DC8 SRM 51-1-21 AND 53-2-0.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
